Follow
Giuseppe Buttazzo
Title
Cited by
Cited by
Year
Variational analysis in Sobolev and BV spaces: applications to PDEs and optimization
H Attouch, G Buttazzo, G Michaille
Society for Industrial and Applied Mathematics, 2014
8952014
Semicontinuity, relaxation and integral representation in the calculus of variations
G Buttazzo
Longman 207, 1-iv+ 222, 1989
572*1989
Semicontinuity, relaxation and integral representation in the calculus of variations
G Buttazzo
Longman 207, 1-iv+ 222, 1989
5171989
Progress in Nonlinear Differential Equations and Their Applications
H Brezis, A Ambrosetti, TA Bahri, F Browder, L Caffarelli, LC Evans, ...
4892005
One-dimensional variational problems: an introduction
G Buttazzo, M Giaquinta, S Hildebrandt
Oxford University Press, 1998
4481998
One-dimensional variational problems: an introduction
G Buttazzo, M Giaquinta, S Hildebrandt
Oxford University Press, 1998
4481998
An optimal design problem with perimeter penalization
L Ambrosio, G Buttazzo
Calculus of variations and partial differential equations 1 (1), 55-69, 1993
3181993
A variational definition of the strain energy for an elastic string
E Acerbi, G Buttazzo, D Percivale
Journal of Elasticity 25 (2), 137-148, 1991
2231991
An existence result for a class of shape optimization problems
G Buttazzo, G Dal Maso
Archive for rational mechanics and analysis 122 (2), 183-195, 1993
2171993
Rate monotonic analysis: the hyperbolic bound
E Bini, GC Buttazzo, GM Buttazzo
IEEE Transactions on Computers 52 (7), 933-942, 2003
2002003
General existence theorems for unilateral problems in continuum mechanics
C Baiocchi, G Buttazzo, F Gastaldi, F Tomarelli
Archive for Rational Mechanics and Analysis 100 (2), 149-189, 1988
1911988
A hyperbolic bound for the rate monotonic algorithm
E Bini, G Buttazzo, G Buttazzo
Proceedings 13th Euromicro Conference on Real-Time Systems, 59-66, 2001
1822001
Geometric evolution problems, distance function and viscosity solutions
L Ambrosio
Calculus of variations and partial differential equations, 5-93, 2000
180*2000
Characterization of optimal shapes and masses through Monge-Kantorovich equation
G Bouchitté, G Buttazzo
Journal of the European Mathematical Society 3 (2), 139-168, 2001
1672001
Minimum problems over sets of concave functions and related questions
G Buttazzo, V Ferone, B Kawohl
Mathematische Nachrichten 173 (1), 71-89, 1995
1661995
Shape optimization for Dirichlet problems: relaxed formulation and optimality conditions
G Buttazzo, G Dal Maso
Applied Mathematics and Optimization 23 (1), 17-49, 1991
1661991
Optimal-transport formulation of electronic density-functional theory
G Buttazzo, L De Pascale, P Gori-Giorgi
Physical Review A 85 (6), 062502, 2012
1522012
Energies with respect to a measure and applications to low dimensional structures
G Bouchitte, G Buttazzo, P Seppecher
Calculus of Variations and Partial Differential Equations 5 (1), 37-54, 1997
1361997
Mathématiques/mathematics shape optimization solutions via Monge-Kantorovich equation
G Bouchitté, G Buttazzo, P Seppecher
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 324 (10 …, 1997
1271997
Γ-convergence and optimal control problems
G Buttazzo, G Dal Maso
Journal of optimization theory and applications 38 (3), 385-407, 1982
1221982
The system can't perform the operation now. Try again later.
Articles 1–20